Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Arkady Tempelman
Title: Ergodic theorems for group actions
Additional book information: Kluwer Academic Publishers, Dordrecht, 1992, xviii+399 pp., US$165.00. ISBN 0-7923-1717-3.

References [Enhancements On Off] (What's this?)

  • [1] Ulrich Krengel, Ergodic theorems, De Gruyter Studies in Mathematics, vol. 6, Walter de Gruyter & Co., Berlin, 1985. With a supplement by Antoine Brunel. MR 797411

Review Information:

Reviewer: H. O. Georgii
Journal: Bull. Amer. Math. Soc. 29 (1993), 126-130
American Mathematical Society